| Model Number |
0180 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual rise in shock impedance measurements, reaching values of 136 ohms.Technical services (ts) was consulted and continue to monitor was recommended.No adverse patient effects were reported.This lead remains in service.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual rise in shock impedance measurements, reaching values of 136 ohms.Technical services (ts) was consulted and continue to monitor was recommended.No adverse patient effects were reported.This lead remains in service.Additional information was received indicating that the lead was surgically abandoned and replaced.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in lvsi measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high voltage shock impedance (hvsi) measurements and reduced shock efficacy.